Sums of arithmetic functions over values of binary forms

R de la Bretèche, TD Browning

Research output: Contribution to journalArticle (Academic Journal)

22 Citations (Scopus)

Abstract

Given a suitable arithmetic function h, we investigate the average order of h as it ranges over the values taken by an integral binary form F. A general upper bound is obtained for this quantity, in which the dependence upon the coefficients of F is made completely explicit.
Original languageEnglish
Pages (from-to)291 - 304
Number of pages14
JournalActa Arithmetica
Volume125 (3)
Publication statusPublished - Sep 2006

Bibliographical note

Publisher: Polish Academy of Sciences

Fingerprint Dive into the research topics of 'Sums of arithmetic functions over values of binary forms'. Together they form a unique fingerprint.

  • Cite this